I’ve been taking Wegovy since October, 2021. I have 40 lbs to lose and I am healthy otherwise. However, I am trying to lower A1C because I am pre-diabetic. The weight loss has been slow. Maybe averaging 1-.05 lbs per week. I am reading testimonies from others on this forum with 35-40lb weight loss in a couple of months. I am experiencing some of the same side effects as others including nausea and vomiting, diarrhea and constipation, fatigue, and headache typically the day after treatment. I am moving to the 1.7 dose next week and want to know if my weight loss is OK? Since starting a weight loss program in August that focuses on behavior and the medication, I’ve loss a total of 12lbs. is anyone else experiencing a slow but steady progress on Wegovy?
Slow but steady weight loss on Wegovy?
Question posted by Lac2022new on 26 Jan 2022
Last updated on 8 September 2022 by Renny959
I’ve been on Wegovy since October 2021 and down 29. Weight loss is very slow for me. I have only lost 2 lbs since July. I am on thyroid meds. 88mg of synthetic synthetic. Are you in thyroid meds or anyone else having slow weight loss because of thyroid meds?
Yes your weight loss is ok. I lose about a pound a week. You will have fewer side effects if you inject in your thigh and not your stomach. Keeping your fiber up will help with the constipation. Aside from fruits and vegetables I eat a high fiber cereal, take fiber gummies and drink plenty of water to help with the constipation.
Everyone is different but keeping a food diary and weighing myself daily has been life changing and I have lost 40 pounds as well.
- Wegovy uses and safety info
- Wegovy prescribing info & package insert (for Health Professionals)
- Side effects of Wegovy (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.